# SDR C2XA11IA123

- Difficulty date: June 16, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145LR
- Aircraft serial: 145116
- Aircraft time: 29,589 hours, 22,304 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 8271013
- Part serial: 00062
- Condition: Inoperative
- Location: Cockpit
- Part time: 13 hours, 8 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2296, THE CREW REPORTED THAT THE LANDING GEAR INDICATION WAS THREE RED UP, AND LANDING GEAR MASTER DISAGREE WITH THE LEVER IN THE DOWN POSITION, THE CREW SUCCESSFULLY LOWERED THE LANDING GEAR, AND THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR LEVER, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
